# SDR VQMA2018080103001

- Difficulty date: July 3, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N948TX
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 15,620 hours, 9,508 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 67177847
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEPARTED KMAE FOR KCLT AT 2027Z. DURING THE CLIMB TO FL410 AN AMBER CAS MESSAGES APPEARED STATING THAT THE HYDRAULIC QUANTITY IN B SYSTEM WAS LOW. WHILE THE PNF GRABBED AND READ THROUGH THE CHECKLIST, THE PF TURNED TO THE HYDRAULIC SYSTEM PAGE TO VIEW SYSTEM B’S STATUS. BOTH CREW NOTED THAT THE QUANTITY WAS DECREASING. THE CREW ASKED TO STOP THE CLIMB AT FL350. THE QUANTITY DECREASED TO “2%” THE TEMPERATURE ROSE QUICKLY AND THEN DROPPED AWAY AS QUANTITY WAS TO LOW TO GET A READING. THE CHECKLIST SAYS TO LAND AS SOON AS PRACTICABLE, THEREFORE, THE CREW STARTED MAKING PLANS TO DIVERT TO KSLC. A SECOND CAS MESSAGE WAS THEN DISPLAYED ON THE CAS STATING HYDRAULIC B PUMP FAIL. THE PNF RAN THE CHECKLIST FOR THE SECOND CAS MESSAGE FOR B PUMP FAILURE. THE CREW COORDINATED WITH ATC TO DIVERT TO KSLC AND PLANNED ON A FLAPS 15 ONLY LANDING PER THE CHECKLIST. NO EMERGENCY WAS DECLARED. THE CREW STATED THE REASON FOR THE DIVERT WAS DUE TO A LOSS OF HYDRAULIC PRESSURE IN SYSTEM B AND THAT THE A SYSTEM AND STBY SYSTEM WERE IN GOOD WORKING ORDER.
